# SDR SWAA021564

- Difficulty date: July 15, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 32,170 hours, 29,156 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZ STAB SKIN CRACKED ON LOWER SURFACE AT STAB STA 125.  REPAIRED SKIN PER BFG ER.
